# SDR C2XA01IA153

- Difficulty date: March 8, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- Aircraft time: 25,667 hours, 27,145 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: S5411079520000
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE LEFT HAND NACELLE LEFT HAND FORWARD EDGING WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EDGING IN ACCORDANCE WITH ATR42-320 SRM 51-25-03, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
